Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 20, Issue.: 1

Original Research Article

NEVANLINNA'S FIVE-VALUE THEOREM FOR DERIVATIVE'S OF MEROMORPHIC FUNCTIONS PARTIALLY SHARING VALUES ON ANNULI

 

RENUKADEVI S. DYAVANAL1* AND ASHOK RATHOD1
1Department of Mathematics, Karnatak University, Dharwad-580003, India.

Abstracts

In this paper, we first obtain Xiong Inequality of meromorphic function on annuli. Next by using this inequality, we generalise Nevanlinnas five-value theorem for derivatives of meromorphic functions by considering weaker assumptions of sharing five-values to partially sharing k(≥ 5) values. As a particular case of our results, we deduce several results.

Keywords :

Nevanlinna theory; the annuli.